MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI MULTILOC HUMERAL NAIL RIGHT/CANN/315MM-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI MULTILOC HUMERAL NAIL RIGHT/CANN/315MM-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.016.315S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Date of implant is unknown.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review is pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, in an attempt to do an ankle arthrodesis, a multiloc humeral nail and locking screws were implanted to mimic an arthrodesis nail on a left distal tibia (an off-label use as described by the sales consultant) in (b)(6) on (b)(6) 2017, a hardware removal and revision was performed to change the treatment option in an attempt to salvage a limb.The surgeon in (b)(6)(surgeon for revision surgery) was of the opinion that the patient's affected limb should be amputated, however, the patient decided that she wanted to keep the limb.Hence, the surgeon decided on another treatment option in an attempt to salvage the limb by revising the patient to another set of hardware.The surgeon proceeded with removing the initially implanted hardware which included one (1) intact multiloc humeral nail, two intact (2) 4.0 mm locking screws and two intact (2) 4.5 mm locking screws, which were removed uneventfully.There was no reported surgical delay, additional medical interventions or additional x-rays required.The patient was revised to a competitor¿s ilizarov frame, which is an external fixation device.The procedure was completed successfully with the patient in stable condition.This report is for one (1) 7 mm ti multiloc humeral nail right/cann/315 mm-sterile.This is report 2 of 3 for (b)(4).

Brand Name
7MM TI MULTILOC HUMERAL NAIL RIGHT/CANN/315MM-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7110256
Report Number2939274-2017-50232
Device Sequence Number85681
Product Code HSB
UDI-Device Identifier10886982089311
UDI-Public(01)10886982089311(17)EXPIRATIONUNKNOWN(10)97119701
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.016.315S
Device Catalogue Number04.016.315S
Device Lot Number97119701
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2017
Initial Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight57